# SDR 9712242290

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON ATTACH ANGLE FOR ACCESS PANEL 9601, FIN FS 225.  REPAIRED PER EA 22-150346.
